# SDR NACA2025071700001

- Difficulty date: March 6, 2025
- Submitted: July 16, 2025
- Operation: Air carrier
- Aircraft: N379CX
- Make and model: Boeing 767323
- Aircraft serial: 25199
- Aircraft time: 112,337 hours, 21,117 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Longeron Splice
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH FUSELAGE, LONGERON SPLICE PLATE, REMOVED FROM STA 933 TO 977 AND BELOW STR 22L HAS SEVERAL NICKS AND GOUGES IDENTIFIED WITH ORANGE STICKER 118-001. 1)ACCOMPLISHED EA 767-5700-73-B0451, IR (REV) AT L/H FUSELAGE LONGERON SPLICE PLATE BTWN. STA 916 TO STA 977 LEFT SIDE BELOW STGR 22L SDR SUBMITTED 0031/SAA078 06/11/25 CONT. ON SUPPL. 105284, 105290, 113902 00351/SAA078 06/11/25 QEG83732 06/12/25
